# SDR IPXA2574669

- Difficulty date: August 1, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 21,991 hours, 15,120 cycles
- Engine: Pwa PW2040
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N527810
- Condition: Damaged
- Location: Bs 440-680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  CARGO TRACK BS 440-680 LBL 45 DAMAGED.  R & R AND REPAIRED MAIN CARGO SEAT TRACK BS 440-680, LBL 45 IAW EO B757-5310-39408-A.
